# SDR UPS97225064

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, THREE CRACKS IN UPPER MID FRAME OF LWR FWD CARGO DOOR FRAME SECTION.  REPLACED IAW SRM 51-30-2 AND DRAWING NR 65-18620.
